Über die Axiome des metrischen Raumes

V. Niemytzki

Mathematische Annalen (1931)

  • Volume: 104, page 666-671
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Niemytzki, V.. "Über die Axiome des metrischen Raumes." Mathematische Annalen 104 (1931): 666-671. <http://eudml.org/doc/159490>.

author = {Niemytzki, V.},
journal = {Mathematische Annalen},
keywords = {topology},
pages = {666-671},
title = {Über die Axiome des metrischen Raumes},
url = {http://eudml.org/doc/159490},
volume = {104},
year = {1931},

AU - Niemytzki, V.
TI - Über die Axiome des metrischen Raumes
JO - Mathematische Annalen
PY - 1931
VL - 104
SP - 666
EP - 671
KW - topology
UR - http://eudml.org/doc/159490
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.